# SDR IPXA2015110595490

- Difficulty date: November 4, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 21,886 hours, 14,451 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: 107STC265
- Part serial: 0031Y06P
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CPT EVAS UNIT TO BE FAILING BLOWER/BATTERY TEST.   INSTALLED SERVICEABLE EVAS IN CAPTAINS POSITION IAW MM 25-69-00-401.  ACFT OK FOR SERVICE.
